当前位置: 首页 > 师资队伍 > 正文

教师简介:张娟

发布时间:2018-10-02   阅读:

基本信息


姓名:张娟

职称:教授

电子信箱:zhangjuan@xtu.edu.cn

办公室:数学楼 B-205


个人简介


张娟,女,教授,博士生导师,6165cc金沙总站官网副院长,智能计算与信息处理教育部重点实验室常务副主任,韶峰学者学术骨干。湖南省湖湘青年英才,湖南省青年骨干教师培养对象,中国高等教育学会教育数学专业委员会第 5 届副秘书长、常务理事湖南省运筹学会第3届常务理事,湖南省数学会第12届理事。2021年、2015年赴澳门大学访问。2023年赴新加坡国立大学访问。2018年赴新加坡国立大学访问1年。


主持国家级和省部级以上项目 10余项,含国自科面上项目、青年项目,湖湘青年英才,博士后科学基金面上项目一等资助,省教育厅重点项目、优秀青年项目、省自科基金青年项目等。作为核心成员参与国家重点研发计划、军科委GF项目、工业软件内核研发及应用验证产业基础共性技术中心项目多项。


主要从事数值代数、控制理论、优化算法等方面的研究。在控制领域三大顶刊之一 Automatica,计算数学顶级期刊 SIAM J. Sci. Comput.J. Comput. Phys.,国内外重要学术期刊 CSIAM Tran. Appl. Math.、J. Comput. Appl. Math.、Linear Algebra Appl.等发表和接收发表SCI论文50余篇。


荣获湖南省教学成果奖二等奖(排名第4)、6165cc金沙总站官网教学成果奖一等奖(排名第4)。指导硕士生获湖南省优秀硕士论文,指导博士生、硕士生获国家奖学金。指导研究生获6165cc金沙总站官网校长奖特等奖。曾获宝钢优秀学生特等奖全国仅51)。


主讲课程


高等代数、矩阵论、线性代数、高等数学


高等代数课程中心负责人,主持高等代数在线精品课程:高等代数—智慧树网 (zhihuishu.com)


研究方向


矩阵计算、线性系统求解、矩阵优化、AI for Science


招生:

博士后:数学一级学科

博士研究生:数学一级学科,矩阵分析及应用

学术型硕士研究生: 数学一级学科,矩阵分析及应用

专业学位硕士研究生:应用统计


学习工作经历


教育经历:

2009.09-2013.06   6165cc金沙总站官网数学院   应用数学     博士

2006.09-2009.06   6165cc金沙总站官网数学院  运筹学与控制论  硕士

2002.09-2006.06   6165cc金沙总站官网数学院  信息与计算科学  本科

职称经历:
2020.12-至今     6165cc金沙总站官网     教 授

2015.12-2020.12   6165cc金沙总站官网     副教授

2013.07-2015.12   6165cc金沙总站官网     实验师


工作经历:
2023.08-2023.08   新加坡国立大学数学系         访问学者

2023.01-2023.01   新加坡国立大学数学系         访问学者 

2021.07-2021.08   澳门大学数学系             访问学者

2017.12-2018.12   新加坡国立大学数学系         访问学者

2015.08-2015.09   澳门大学数学系             访问学者

2014.12-2017.11   国防科学技术大学理学院         博士后


获奖情况


2023年,指导博士生、硕士生获6165cc金沙总站官网校长奖优秀奖

2022年,湖南省教学成果奖二等奖(排名第4)

2022年,6165cc金沙总站官网教学成果奖一等奖(排名第4)

2022年,指导硕士生获湖南省优秀硕士论文

2022年,6165cc金沙总站官网“芙蓉百岗明星”

2022年,指导硕士生获国家奖学金

2021年湖南省湖湘青年英才

2021年,6165cc金沙总站官网优秀党员

2021年,指导博士生获国家奖学金

2021年,指导研究生获6165cc金沙总站官网优秀硕士论文奖

2020年湖南省青年骨干教师培养对象

2020年,指导研究生获6165cc金沙总站官网第二十五届研究生校长奖特等奖

2020年,6165cc金沙总站官网优秀女教职工

2020年,6165cc金沙总站官网优秀班主任

2015年,首届全国高校数学微课程教学设计竞赛华中赛区二等奖

2015年,6165cc金沙总站官网青年教师教学比赛三等奖

2015年,6165cc金沙总站官网优秀研究生班主任

2011年,宝钢优秀学生特等奖  

2011年,湖南省优秀硕士论文奖


科研项目


主持科研项目:

2018.01--2021.12 国家自然科学基金面上项目:基于Riccati方程和LMI的控制系统鲁棒稳定性研究

2015.01--2017.12 国家自然科学基金青年项目:控制系统的约束矩阵方程及其高效数值算法

2021.09--2023.12 湖南省教育厅重点项目:非线性矩阵方程的数学分析及其高效算法研究

2018.09--2020.12 湖南省教育厅优秀青年项目:矩阵不等式在Riccati矩阵方程中的应用

2017.06--2019.06 湖南省自然科学基金青年项目:控制系统中Riccati矩阵方程的数学分析及其高效算法研究

2015.09--2017.09 博士后科学基金面上资助一等资助项目:约束矩阵方程及其迭代算法

2015.09--2017.09 湖南省教育厅一般项目:线性系统的稳定性分析及其矩阵降阶

2013.09--2019.09 6165cc金沙总站官网博士科研启动项目:控制系统中的矩阵方程的约束解及其数值算法

2011.09--2013.06 湖南省研究生创新基金项目:控制理论中的某些矩阵方程的解及其数值算法


主持教改项目:

2022.09--2024.09 湖南省教改项目重点项目一流专业背景下建设数学与应用数学专业的探索与实践

2019.09--2022.09 湖南省教改项目:双一流背景下地方本科院校数学与应用数学专业培养计划探索与实践


论文专著


[1].Juan Zhang, X. Liang, Further results of M-eigenvalue localization theorem for fourth-order partially symmetric tensors and their applications, Journal of Applied Analysis and Computation, accepted, 2024 (SCI).

[2].Juan Zhang, W. Xun, Low-rank generalized alternating direction implicit iteration method for solving matrix equations, Computational and Applied Mathematics, accepted, 2024 (SCI).

[3].K. Jiang, X. Li, Y. Ma, Juan Zhang, Q. ZhouIrrational-window-filter projection method and application to quasiperiodic Schrödinger eigenproblems, http://arxiv.org/abs/2404.04507, 2024.

[4].Juan Zhang, Y. Luo, A preconditioned iteration method for solving saddle point problems, http://arxiv.org/abs/2404.06061, 2024.

[5].K. Jiang, Meng Li, Juan Zhang, L. Zhang, Projection method for quasiperiodic elliptic equations and application to quasiperiodic homogenization, http://arxiv.org/abs/2404.06841, 2024.

[6].Juan Zhang and X. Luo, Optimization methods for solving matrix equations, http://arxiv.org/abs/2404.06030, 2024.

[7].Juan Zhang, Y. Luo, Preprocessed GMRES for fast solution of linear equations, http://arxiv.org/abs/2404.06018, 2024.

[8].Juan Zhang, W. Xun, Low-rank alternating direction doubling algorithm for solving large-scale continuous time algebraic Riccati equations, http://arxiv.org/abs/2404.12155, 2024.

[9].K. Jiang, Juan Zhang, and Q. Zhou. Multitask kernel-learning parameter prediction method for solving time-dependent linear systems, CSIAM Transactions on Applied Mathematics, 4(4), 672-695, 2023 (SCI).

[10].Juan Zhang, and X. Chen. Z-eigenvalue localization sets for tensors and the applications in rank-one approximation and quantum entanglement, Acta Applicandae Mathematicae, 186, 10, 2023 (SCI).

[11].Juan Zhang, S. Li, K. Jiang. Numerical methods for the mass-conserved Ohta-Kawasaki equation, Advances in Applied Mathematics and Mechanics, accepted, 2023 (SCI).

[12].K. Jiang, S. Li, Juan Zhang. High-accuracy numerical methods and convergence analysis for Schö dinger equation with incommensurate potentials, https://arxiv.org/abs/2312.16462, 2023.

[13].K. Jiang, X. Su, Juan Zhang, A general alternating-direction implicit framework with Gaussian process regression parameter prediction for large sparse linear systems, SIAM Journal on Scientific Computing, 44 (4), A1960-A1988, 2022 (SCI).

[14].Juan Zhang, S. Li, X. Gan, Solution bounds and numerical methods of the unified algebraic Lyapunov equation, Mathematics, 10(16), 2858, 2022 (SCI).

[15].Juan Zhang J. Liu, F. Luo, A class of fixed point iteration for the coupled algebraic Riccati equation, Journal of Applied Mathematics and Computing, 68,4119-4133, 2022 (SCI).

[16].Juan Zhang, X. Luo, Gradient-based optimization algorithm for solving Sylvester matrix equation, Mathematics, 10(7), 1040, 2022 (SCI).

[17].Juan Zhang, J. Su, A data-driven parameter prediction method for HSS-type methods, 10(20), 2022 (SCI).

[18].S. Li, Juan Zhang. A general alternating-direction implicit Newton method for solving complex continuous-time algebraic Riccati matrix equation, https://arxiv.org/abs/2203.02163, 2022.

[19].Juan Zhang and F. Tan, Numerical methods for the minimal non-negative solution of the non-symmetric coupled algebraic Riccati equation, Asian Journal of Control, 23, 374-386, 2021 (SCI).

[20].Juan Zhang and S. Li, On the Hermitian positive definite solution and Newton's method for a nonlinear matrix equation, Linear and Multilinear Algebra, 69(11), 2093-2114, 2021 (SCI).

[21]. Juan Zhang and H. Kang, The generalized modified Hermitian and skew-Hermitian splitting method for the generalized Lyapunov equation,  International Journal of Control,  Automation and Systems, 19, 339-349, 2021 (SCI).

[22].Juan Zhang, H. Kang and S. Li, Matrix iteration algorithms for solving the generalized Lyapunov matrix equation,  Advances in Difference Equations, 2021:221, 18 pages, https://doi.org/10.1186/s13662-021-03381-1, 2021 (SCI).

[23].Juan Zhang and S. Li, The structure-preserving doubling algorithm and convergence analysis for a nonlinear matrix equation, Automatica, 113, 108822, 2020 (SCI).

[24].J. Liu, Juan Zhang and Q. Li, Upper and lower eigenvalue summation bounds of the Lyapunov matrix differential equation and the application in a class time-varying nonlinear system, International Journal of Control, 93(5), 1115-1126, 2020 (SCI).

[25].Juan Zhang, H. Kang and F. Tan, Two-parameters numerical methods of the non-symmetric algebraic Riccati equation, Journal of Computational and Applied Mathematics, 378, 112933, 2020 (SCI).

[26].Z. Chen, Juan Zhang, K. Ho, H. Yang, Multidimensional phase recovery and interpolative decomposition butterfly factorization, Journal of Computational Physics, 412, 109427, 2020 (SCI).

[27].J. Liu, Juan Zhang and F. Luo, Newton's method for the positive solution of the coupled algebraic Riccati equation applied to automatic control, Computational and Applied Mathematics, 39: 113, 2020 (SCI).

[28].Juan Zhang and S. Li, The structure-preserving doubling numerical algorithm of the continuous coupled algebraic Riccati equation, International Journal of Control, Automation and Systems, 18(7), 1641-1650, 2020 (SCI).

[29].J. Liu, Juan Zhang and H. Huang, The eigenvalue product bounds of the Lyapunov matrix differential equation and the stability of a class of time-varying nonlinear system, Journal of Inequalities and Applications, 2019:172, 18 pages, https://doi.org/10.1186/s13660-019-2119-2, 2019 (SCI).

[30].Juan Zhang and J. Liu, The matrix bounds and fixed-point iteration for the solution of the discrete algebraic Riccati equation, IMA Journal of Mathematical Control and Information, 36, 681-699, 2019 (SCI).

[31].J. Liu, Juan Zhang, L. Zhou and G.Tu,The Nekrasov diagonally dominant degree on the Schur complement of Nekrasov matrices and its applications, Applied Mathematics and Computation, 320, 251-263, 2018 (SCI).

[32].Juan Zhang, J. Liu and H. Huang, Lower eigenvalue bounds on summation for the solution of the Lyapunov matrix differential equation, Asian Journal of Control, 19(1), 382-390, 2017 (SCI).

[33].Juan Zhang, J. Liu and Y. Zha, The improved eigenvalue bounds for the solution of the discrete algebraic Riccati equation, IMA Journal of Mathematical Control and Information,   34(3), 851-870, 2017 (SCI).

[34].Juan Zhang, J. Liu and Q. Li, Lower bounds on eigenvalue summation for the solution of the Lyapunov matrix differential equation, IMA Journal of Mathematical Control and Information, 34(3), 987-998, 2017 (SCI).

[35].G. Li, J. Liu and Juan Zhang, The disc theorem for the Schur complement of two class submatrices with r-diagonally dominant properties, Numerical Mathematics: Theory, Methods and Applications, 10(1), 84-97, 2017 (SCI).

[36].J. Liu, L. Wang and Juan Zhang, New matrix bounds and iterative algorithms for the discrete coupled algebraic Riccati equation, International Journal of Control, 90(11), 2326-2337, 2017 (SCI).

[37].J. Liu, L. Wang and Juan Zhang, The solution bounds and fixed point iterative algorithm for the discrete coupled algebraic Riccati equation applied to automatic control, IMA Journal of Mathematical Control and Information, 34(1), 1135-1156, 2017 (SCI).

[38].J. Liu, Y. Wang and Juan Zhang, New upper matrix bounds with power form for the solution of the continuous coupled algebraic Riccati matrix equation, Asian Journal of Control, 19(2), 730-747, 2017 (SCI).

[39].Juan Zhang and J. Liu, New upper and lower bounds, the iteration algorithm for the solution of the discrete algebraic Riccati equation, Advances in Difference Equations, 2015:313, 17 pages, doi: 10.1186/s13662-015-0649-6, 2015 (SCI).

[40].J. Kai, Juan Zhang and Q. Liang, Self-assembly of asymmetrically interacting ABC star triblock copolymer melts, The Journal of Physical Chemistry B, 43(19), 14551-14562, 2015 (SCI).

[41].J. Liu and Juan Zhang, New upper and lower eigenvalue bounds for the solution of the continuous algebraic Riccati equation, Asian Journal of Control, 16(1), 284-291, 2014 (SCI).

[42].Juan Zhang and J. Liu, The improved upper solution bounds of the continuous coupled algebraic Riccati matrix equation, International Journal of Control, Automation, and Systems, 11(4), 852-858, 2013 (SCI).

[43].Juan Zhang, J. Liu and G. Tu, The improved disc theorems for the Schur complements of diagonally dominant matrices, Journal of Inequalities and Applications, 2013:2, 16 pages, doi:10.1186/1029-242X-2013-2, 2013 (SCI).

[44].Juan Zhang and J. Liu, Lower solution bounds of the continuous coupled algebraic Riccati matrix equation, International Journal of Control, Automation, and Systems, 10(6), 1273-1278, 2012 (SCI).

[45].Juan Zhang and J. Liu, New matrix bounds, an existence uniqueness and a fixed-point iterative algorithm for the solution of the unified coupled algebraic Riccati equation, International Journal of Computer Mathematics, 89, 527-542, 2012 (SCI).

[46].J. Liu, Juan Zhang and Yu Liu, The Schur complement of strictly doubly diagonally dominant matrices and its application, Linear Algebra and its Applications, 437(1), 168-183, 2012 (SCI).

[47].J. Liu and Juan Zhang, New upper matrix bounds of the solution for perturbed continuous coupled algebraic Riccati matrix equation, International Journal of Control, Automation, and Systems, 10(6), 1254-1259, 2012 (SCI).

[48].Juan Zhang and J. Liu, New lower solution bounds for the continuous algebraic Riccati equation, Electronic Journal of Linear Algebra, 22, 191-202, 2011 (SCI).

[49].J. Liu and Juan Zhang, Upper solution bounds of the continuous coupled algebraic Riccati matrix equation, International Journal of Control, 84(4), 726-736, 2011 (SCI).

[50].J. Liu and Juan Zhang, The existence uniqueness and the fixed iterative algorithm of the solution for the discrete coupled algebraic Riccati equation, International Journal of Control, 84(8), 1430-1441, 2011 (SCI).

[51].J. Liu and Juan Zhang, The open question of the relation between square matrix's eigenvalues and its similarity matrix’s singular values in linear discrete system, International Journal of Control, Automation, and Systems, 9(6), 1235-1241, 2011 (SCI).

[52].J. Liu, Juan Zhang and Y. Liu, New solution bounds for the continuous algebraic Riccati equation, Journal of the Franklin Institute, 348, 2128-2141, 2011 (SCI).

[53].J. Liu and Juan Zhang, Bounds for the eigenvalues of the continuous algebraic Riccati equation, International Journal of Systems Science, 42(10), 1747-1753, 2011 (SCI).

[54].Juan Zhang and J. Liu, New estimates for the solution of the Lyapunov matrix  differential equation, Electronic Journal of Linear Algebra, 20, 6-19, 2010 (SCI).

[55].Juan Zhang and J. Liu, Matrix bounds for the solution of the continuous algebraic Riccati equation, Mathematical Problems in Engineering,Volume 2010, Article ID 819064, 15 pages, doi:10.1155/2010/819064, 2010 (SCI).

[56].J. Liu, Juan Zhang and Y. Liu, A new upper bound for the eigenvalues of the continuous algebraic Riccati equation, Electronic Journal of Linear Algebra, 20, 314-321, 2010 (SCI).

[57].J. Liu, Z. Huang and Juan Zhang, The dominant degree and disc theorem for the Schur complement of matrix, Applied Mathematics and Computation, 215, 4055-4066, 2010 (SCI).

[58].J. Liu and Juan Zhang, New trace bounds for the product of two matrices and their applications in the algebraic Riccati equation, Journal of Inequalities and Applications, vol. 2009, Article ID 620758, 18 pages, 2009. doi:10.1155/2009/620758 (SCI).

[59].J. Liu, Juan Zhang and Y. Liu, Trace inequalities for matrix products and trace bounds for the solution of the algebraic Riccati equations, Journal of Inequalities and Applications, vol. 2009, Article ID 101085, 17 pages, 2009. doi:10.1155/2009/101085 (SCI).